# SDR COMA0460014

- Difficulty date: January 4, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 4,213 hours, 3,789 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5821 ANTI ICE DUCT WARNING.  COULD NOT DUPLICATE.  SYSTEM OPERATION NORMAL.
